Thursday, March 22, 2007

Adventures on the Crazy Pill

I start taking the crazy pills tonight. You may be asking, what is the crazy pill? That is my not so affectionate name for Clomid; because it makes me loopy, forgetful, impatient, and mean. There is no way around it, I am not myself while on it.

The pill gives me insight to people who suffer from mental ailments. Because while on it, I believe I am slightly off. Actually, I know that I am slightly off. Most of the time I’m on it, I wonder is this me or crazy pill. None of my feelings are my own. I question every emotion, thought, because I don’t feel myself. I feel out of control. Add to it, I also usually feel nauseous, and dehydrated; and get night sweats, headaches and cramps. On a good point, I loose a little weight!

Can you tell how much I am looking forward to taking this wonder drug? And I do consider it to be a wonder drug, because it did start my ovaries down the road of functioning – remember I’ve ovulated in every cycle (four cycles all natural) since first taking it. (Granted we have no idea what kind of ovulation, but we will know this cycle.)

So, what is a girl to do?

1. Seek therapy: Went yesterday! Scheduled another appointment for April 10th. Very much closer than the usual monthly appointments.
2. Continue Yoga: Went last night! Unfortunately, next weeks class is cancelled, major BUMMER. Maybe a good excuse to go for a message or pedicure.
3. Keep plugging away at relaxation practice: Bought some music and CD clock/radio to help me. And also must start doing twice daily – currently only do it once a day.

Not sure if this will help cope with crazy pill – but a girl can try.

7 comments:

Samantha said...

I am totally with you. Clomid drove me to complete mental instability when I was on it! I hope you'll be able to keep on an even keel. Good luck!

The Town Criers said...

All smart coping tools. Someone once likened Clomid to a bomb--doctors set it off and see what happens. There's no control over it like there is with injectibles.

For me, Prometrium is my crazy drug. Whenever I am coming off of it, I feel this complete rage that is not like me. It scares me to feel so out of control with my feelings.

Adrienne said...

It helps that you know Clo.mid so well that you can predict your reaction to it - might help you dull its effects a bit.

Pretty much anything that screws with my hormones makes me a crazy raving bitch, so I know where you're coming from.

Baby Blues said...

Clomid is eeevil! Although my doctor keeps my dose to a minimum. But I think Metformin is worse! I'd take Clomid over Metformin anytime!

Ellen K. said...

Clomid is only second to Provera in my list of evil meds. Hang in there. When I was seeing my IF therapist, I tried to go every 2 weeks. It helped a lot because cycles generally are in 2-week increments.

Glitter said...

I'm sure you can get through it...you have a good head on your shoulders, crazy pill or not.

Piccinigirl said...

oh I know just how you feel I started Clomid last night for the Clomid Challenge (again for my new RE) and already I am a monster and so hot last night in bed that I was sure I would loose weight just laying in my clothes.

good luck on the "crazy pill" sending hugs...